# SDR KY7A20150416001

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: AC655B
- Aircraft time: 26,853 hours, 31,715 cycles
- Engine: Garrtt TPE33111U
- Engine time: 26,233 hours, 34,542 cycles
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 31021066
- Part serial: 30134511362
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,140 cycles
- Component: Engine, Garrtt
- Component part number: TPE33111U
- Stage of operation: CL
- How discovered: O
- Nature of condition: T, A, Y
- Precautionary procedure: F, A

## Discrepancy

E2 SUFFERED UNCONTAINED ENG FAILURE ON CLIMB OUT.  2ND STAGE TURBINE DISK FAILED & WAS THROWN FROM THE ENG THROUGH THE LT & RT SIDES OF THE ENG.  APPROX 1/4 OF THE 2ND STAGE TURBINE DISK PENETRATED THE CABIN & WAS FOUND ON THE CARGO FLOOR.
